# SDR QXEA2015081100420

- Difficulty date: August 5, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT ON LT FUSELAGE SKIN BETWEEN STR 4P-5P AT FSX 307.00. RECIEVED RD NR 8/4-53-6987 ISSUE 1, DATED 28 JULY 2015.  RECEIVED TASK CARD RD8/4-53-6987/3, W/O 188565. COMPLIED WITH TASK CARD RD8/4-53-6987/3.  FABRICATED REPAIR DOUBLER AND PACKER IAW RD8/4-53-6987 SHEET 4.  USED 2024T-3.063, PO T00020092 AND COMPLIED WITH STEP 5 ON SHEET 5, ALODINE AND PRIMER.  INSTALLED REPAIR COUNTERSKIN FILLERS ON SKIN REF RD8/4-53-6987, ISS.1, DATED 7-28-25, STEP 6.  PREPPED CLEANED AND PAINTED EXTERIOR SURFACE ON SKIN REPAIR RD8/4-53-6987 ISSUE 1, SHEET 5, ITEM 4, DATED 7-28-15.  CLEAR DMI 487555 ADDITIONAL DAMAGE FOUND DURING RE-INSPETION PERMANENT REPAIR ACCOMPLISHED IAW INSTRUCTIONS IN RD8/4-53-6987, ISS.1, DATED 7-28-15.
